# SDR DALA2015112807223

- Difficulty date: November 26, 2015
- Submitted: November 28, 2015
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 109,471 hours, 13,373 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 63 JK AND SEAT 65 JK EMERGENCY LIGHTS INOPERATIVE.  FOUND UNDER SEAT CONNECTOR DISCONNECTED, RECONNECTED SAME,  OPS CKS GOOD.
